English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55178/89446 (62%)
造訪人次 : 10660042      線上人數 : 27
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97813

    題名: Tests for Multiple Outliers in an Exponential Sample
    作者: Lin, Chien-tai;N. Balakrishnan
    貢獻者: 淡江大學數學學系
    關鍵詞: Critical values;Exponential distribution;Masking effect;Outliers;Sequential testing;Spacings;Swamping effect
    日期: 2014-04-01
    上傳時間: 2014-04-22 13:07:51 (UTC+8)
    出版者: Philadelphia: Taylor & Francis Inc.
    摘要: By applying the recursion of Huffer (1988) repeatedly, we propose an algorithm for evaluating the null joint distribution of Dixon-type test statistics for testing discordancy of k upper outliers in exponential samples. By using the critical values of Dixon-type test statistics determined from the proposed algorithm and those of Cochran-type test statistics presented earlier by Lin and Balakrishnan (2009), we carry out an extensive Monte Carlo study to investigate the powers and the error probabilities for the effects of masking and swamping when the number of outliers k = 2 and 3. Based on our empirical findings, we recommend Rosner’s (1975) sequential test procedure based on Dixon-type test statistics for testing multiple outliers from an exponential distribution.
    關聯: Communications in Statistics: Simulation and Computation 43(4), pp.706-722
    DOI: 10.1080/03610918.2012.714030
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數
    Tests for Multiple Outliers in an Exponential Sample.pdf390KbAdobe PDF0檢視/開啟



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋